Displaying similar documents to “Dichotomies for Lorentz spaces”

Trigonometric approximation by Nörlund type means in L p -norm

Bogdan Szal (2009)

Commentationes Mathematicae Universitatis Carolinae

Similarity:

We show that the same degree of approximation as in the theorems proved by L. Leindler [Trigonometric approximation in L p -norm, J. Math. Anal. Appl. 302 (2005), 129–136] and P. Chandra [Trigonometric approximation of functions in L p -norm, J. Math. Anal. Appl. 275 (2002), 13–26] is valid for a more general class of lower triangular matrices. We also prove that these theorems are true under weakened assumptions.

Irregular amalgams.

Stewart, James, Watson, Saleem (1986)

International Journal of Mathematics and Mathematical Sciences

Similarity:

The scalar Oseen operator - Δ + / x 1 in 2

Chérif Amrouche, Hamid Bouzit (2008)

Applications of Mathematics

Similarity:

This paper solves the scalar Oseen equation, a linearized form of the Navier-Stokes equation. Because the fundamental solution has anisotropic properties, the problem is set in a Sobolev space with isotropic and anisotropic weights. We establish some existence results and regularities in L p theory.

Stability for non-autonomous linear evolution equations with L p -maximal regularity

Hafida Laasri, Omar El-Mennaoui (2013)

Czechoslovak Mathematical Journal

Similarity:

We study stability and integrability of linear non-autonomous evolutionary Cauchy-problem ( P ) u ˙ ( t ) + A ( t ) u ( t ) = f ( t ) t -a.e. on [ 0 , τ ] , u ( 0 ) = 0 , where A : [ 0 , τ ] ( X , D ) is a bounded and strongly measurable function and X , D are Banach spaces such that D d X . Our main concern is to characterize L p -maximal regularity and to give an explicit approximation of the problem (P).